MAUDE Adverse Event Report: MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

MEDTRONIC, INC. CRYOFLEX SURGICAL ABLATION PROBE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number 60SF3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient had a concomitant surgical procedure of mitral valve repair.Through a minimally invasive /thoracotomy approach.During the same procedure on (on (b)(6) 2024), a cryoflex probe powered by a cryoconsole and a cardioblate lp clamp powered by a valleylab ft10 generator were used.The left atrial appendage was successfully closed.Left pulmonary vein conduction block (lpv) was not performed, due to thoracotomy surgical approach and right pulmonary vein (rpv) conduction block was successfully achieved.On the ((b)(6) 2024), the patient experienced junctional rhythm.The patient with new junctional rhythm was in the intensive care unit (icu) after the index procedure.Antiarrhythmic medications was being held, due to it being contraindicated with junctional rhythm.The adverse event was deemed by the sponsor as not related to the concomitant procedure or the study devices and related to the study procedure.Medtronic received, additional information, that the adverse event was deemed by the site as possibly related to the cryoflex probe, the study procedure and the concomitant procedure.It was stated, that the adverse event was possibly related to the study procedure, due to the spread of the cryo lesions in right atrium (ra).And it was possibly, related to the mitral valve repair, due to the annuloplasty sutures.It was stated, that the adverse event is possibly, related to the cryoflex probe, due to the spread of the cryo lesions in the ra, because the rf probe does not articulate.The patients outcome status is recovering/resolving.
 
Additional Manufacturer Narrative
Medtronic received additional information that the adverse event is possibly related to the study device due to the spread of cryo lesions in the right atrium (ra) because the rf probe does not articulate.It was also stated that the adverse event is possibly related to the study device due to the spread of cryo lesions in the right atrium (ra) because the rf probe does not articulate, this could not be used due to small mini thoracotomy incision because the jaw of the rf probe does not articulate.Therefore, the cryo probe was used for ra.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CRYOFLEX SURGICAL ABLATION PROBE
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer (Section G)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353 091708096
MDR Report Key20556962
Report Number3008592544-2024-00090
Device Sequence Number14259110
Product Code OCL
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K191526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model Number60SF3
Device Catalogue Number60SF3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer11/01/2024
08/14/2026
08/14/2026
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/21/2024
08/27/2026
08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age48 YR
Patient SexMale
Patient Weight218 LB